# SDR CKSA99026

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6511RK
- Condition: Corroded
- Location: Bs 1660-1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND SEAT TRACK  CORRODED AREA 1X20 AT ZONE 220, BS 1660-1780, RBL75.  FOUND TO BE BEYOND LIMITS IAW SRM 53-10-01.  REPAIRED IAW SRM 53-10-05 FIG 1A.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, JOB NR 000128, CPCP TASK CARD NR C53-210-01-03, NON-ROUTINE WORK CARD NR SU68024.
